MAUDE Adverse Event Report: ARTHREX, INC. 1.7MM SUTURETAPE (WH/BLK) W/ CC NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 1.7MM SUTURETAPE (WH/BLK) W/ CC NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 1.7MM SUTURETAPE (WH/BLK) W/ CC NEEDLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-7511t suture tape 1.7 mm suture white/black with attached needle experienced the needle popping off.This occurred during an achilles repair on (b)(6) 2024, when the needle popped off the device while in the patient.The fragment was retrieved from the patient.The case continued using another ar-7511t.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
1.7MM SUTURETAPE (WH/BLK) W/ CC NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20066200
Report Number1220246-2024-07273
Device Sequence Number8662976
Product Code GAT
UDI-Device Identifier00888867430242
UDI-Public00888867430242
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.7MM SUTURETAPE (WH/BLK) W/ CC NEEDLE
Device Catalogue NumberAR-7511T
Device Lot Number15206705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown